# SDR WX0A2021110573865

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 46,552 hours, 30,538 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE INDICATION ON ENG 2 SHORTLY AFTER TAKEOFF. ENG 2 SECURED AND NORMAL LANDING SFB.  #2 ENG INBD T/R COWL, HP VALVE, PRV VALVE, HP DUCT, MULTIPLE HARNESSES, AND T/R OPENING ACTUATOR REPLACED ON ASSOCIATED NR'S. HIGH POWER ENG RUN OPS CHECK PERFORMED IAW AMM 71-00-00. NO DEFECTS OR FAULT MESSAGES NOTED.
